Dragomir Z. Djokovic
Dragomir Z. Djokovic
Distinguished Professor Emeritus, University of Waterloo
Verified email at uwaterloo.ca
Title
Cited by
Cited by
Year
On polynomial invariants of several qubits
DŽ Šoković, A Osterloh
Journal of mathematical physics 50 (3), 033509, 2009
812009
Unitary similarity of projectors
DŽ Doković
aequationes mathematicae 42 (1), 220-224, 1991
431991
Distillability and PPT entanglement of low-rank quantum states
L Chen, DŽ Đoković
Journal of Physics A: Mathematical and Theoretical 44 (28), 285303, 2011
372011
Hadamard matrices of order 764 exist
DZ Djokovic
arXiv preprint math/0703312, 2007
352007
Equivalence classes and representatives of Golay sequences
DẐ Đoković
Discrete Mathematics 189 (1-3), 79-93, 1998
321998
Qubit-qudit states with positive partial transpose
L Chen, DŽ Đoković
Physical Review A 86 (6), 062332, 2012
302012
Description of rank four entangled states of two qutrits having positive partial transpose
L Chen, DŽ Đoković
Journal of mathematical physics 52 (12), 122203, 2011
302011
New results on D‐optimal matrices
DŽ Đoković, IS Kotsireas
Journal of Combinatorial Designs 20 (6), 278-289, 2012
272012
The surjectivity question for the exponential function of real Lie groups: A status report.
DŽ Đoković, KH Hofmann
Journal of Lie Theory 7 (2), 171-199, 1997
271997
Separability problem for multipartite states of rank at most 4
L Chen, DŽ Đoković
Journal of Physics A: Mathematical and Theoretical 46 (27), 275304, 2013
262013
Classification of nilpotent elements in simple real Lie algebras E6 (6) and E6 (− 26) and description of their centralizers
DŽ Đoković
Journal of Algebra 116 (1), 196-207, 1988
251988
Properties and construction of extreme bipartite states having positive partial transpose
L Chen, DŽ Đoković
Communications in Mathematical Physics 323 (1), 241-284, 2013
232013
Products of Reflections in
DŽ Đoković, DZ Djokovic, JG Malzan
American Mathematical Soc., 1982
211982
Four-qubit pure states as fermionic states
L Chen, DŽ Đoković, M Grassl, B Zeng
Physical Review A 88 (5), 052309, 2013
202013
Real division algebras with large automorphism group
D Šokovic, K Zhao
J. Algebra 282, 758-796, 2004
202004
Cyclic polygons, roots of polynomials with decreasing nonnegative coefficients, and eigenvalues of stochastic matrices
DŽ Đoković
Linear Algebra and its Applications 142, 173-193, 1990
191990
Cyclic (v; r, s; λ) Difference Families with Two Base Blocks and v ≤ 50
DŽ Đoković
Annals of Combinatorics 15 (2), 233, 2011
172011
Isometries of symmetric gauge functions
DŽ Đoković, CK Li, L Rodman
Linear and Multilinear Algebra 30 (1-2), 81-92, 1991
161991
On the product of two alternating matrices
DŽ Dokovic
American Mathematical Monthly 98 (12), 935-936, 1991
151991
Some new orders of Hadamard and Skew‐Hadamard matrices
DŽ Đoković, O Golubitsky, IS Kotsireas
Journal of combinatorial designs 22 (6), 270-277, 2014
142014
The system can't perform the operation now. Try again later.
Articles 1–20